Multiplicity of solutions for a class of quasilinear problem in exterior domains with Neumann conditions
Claudianor O. Alves,
Paulo C. Carrião and
Everaldo S. Medeiros
Abstract and Applied Analysis, 2004, vol. 2004, 1-18
Abstract:
We study the existence and multiplicity of solutions for a class of quasilinear elliptic problem in exterior domain with Neumann boundary conditions.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/415780.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/415780.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:415780
DOI: 10.1155/S1085337504310018
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().